# SDR 20001108SH029

- Difficulty date: October 16, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N5785P
- Make and model: Piper PA-24-180
- Aircraft serial: 24864
- Propeller: Mcauly B3D36C424
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Vibration
- Location: Prop Assy
- Stage of operation: NR
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NEW MCAULY STC PROPELLER KIT INSTALLED, ACFT FLOWN FOR BRIEF FLIGHT.  AIRCRAFT HAD SUCH VIOLENT VIBRATION, PILOT NO LONGER WILLING TO FLY IT.  INSPECTION OF BLADE ANGLES WITH PROP ON ACFT, SHOWED ANGLES WERE NOT IN COMPLIANCE WITH MFG SPECS BETWEEN BLADES AND COULD CAUSE VIBRATION.  MCAULEY REPLACEMENT PROPELLER CHECKED, WHILE NOT PERFECT, WAS INSTALLED.  STILL THERE WAS VIBRATION.  BOTH 3-BLADED PROPS WERE DYNAMICALLY BALANCED TO REDUCE VIBRATION.  NEW MOTOR MOUNTS INSTALLED.  TEST FLOWN, STILL VIBRATION.  FINAL EFFORT, ORIG 2-BLADED HARTZL PROP RE-INSTALLED AND FLOWN TO ITS DESTINATION.  SUBMITTER STATED STC NR SA360CH DOES NOT INDICATE RESTRICTIONS ON ACFT MODEL OR SERIAL NUMBER.   (X)
